# SDR IPXA1B65803

- Difficulty date: March 7, 2011
- Submitted: March 30, 2011
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-45E
- Aircraft time: 74,984 hours, 13,041 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1920-2160
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:D, BULK CARGO COMPT STA 1920 TO 2160 CTR FLOOR PANEL SUPPORT SURFACE FOUND CORROSION.  CORROSION REMOVED & REPROTECTED IAW SRM 51-10-02 & SRM 51-20-01. ORG: 0.050" BLENDED DEPTH: 0.004" WIDTH: 0.6" LENGTH" 2" WITHIN SRM 53-00-51 ALLOWABLE 1 FIG 101 LIMITS, REV 17.
